# SDR AALA202211019952

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A300*
- Aircraft serial: 7310
- Aircraft time: 16,349 hours, 6,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9436
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 23,636 hours, 9,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE IS CONTACTING FUSELAGE WHEN DOOR IS OPENED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
